# SDR EIA2005039

- Difficulty date: February 22, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- Aircraft time: 71,710 hours, 34,625 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1375-1380 WL 95-100 LBL 10 KEEL BEAM CORROSION.  CORROSION REMOVED PER SRM 63-10-01, REPAIR PARTS FABBED AND INSTALLED PER ECRA 478-51-173-1.
